# SDR SWAA2024010425150

- Difficulty date: November 27, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R R-2 DOOR SLIDE CATCHING ON LOWER DOOR CUT OUT.<[01] REPOSITION OF Z-FOLD. ACCOMPLISHED ON TASK CARD: TTG8Q00PXVQU STEP 12.;[02] VERIFIED STEP 1
